# SDR HEER20150819590

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53121
- Aircraft time: 3,471 hours
- Engine: Allsn 250C47B
- Engine time: 13,233 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010557
- Part serial: CAT44122
- Condition: Spalled
- Location: Nr 5
- Part time: 589 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 7-31-15 DUE TO METAL IN OIL.  CAUSE DETERMINED TO BE TURBINE NR 5 BEARING SPALLING ON OUTER RACE.  PART SUBMITTED FOR MFG WARRANTY CREDIT ON FAA 1439578661314.  PART WILL BE RETURNED TO MFG FOR FAILURE INVESTIGATION.
